The shape and smoothness of stable plasma configurations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 1, p. 131-148
@article{ASNSP_1978_4_5_1_131_0,
     author = {Kinderlehrer, David and Spruck, Joel},
     title = {The shape and smoothness of stable plasma configurations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {1},
     year = {1978},
     pages = {131-148},
     zbl = {0409.76095},
     mrnumber = {481511},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_1_131_0}
}
Kinderlehrer, David; Spruck, Joel. The shape and smoothness of stable plasma configurations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 1, pp. 131-148. http://www.numdam.org/item/ASNSP_1978_4_5_1_131_0/

[Be-Br] H. Berestycki - H. Brezis, Sur certains problèmes de frontière libre, C.R.A.S., 283 (1976), pp. 1091-1094. | MR 427812 | Zbl 0342.35014

[Ber-F] M. Berger - L. Fraenkel, A global theory of steady vortex rings in an ideal fluid, Acta Math., 132 (1974), pp. 13-51. | MR 422916 | Zbl 0282.76014

[H-W] P. Hartman - A. Wintner, On the local behavior of non-parabolic partial differential equations, Am. J. Math., 85 (1953), pp. 449-476. | MR 58082 | Zbl 0052.32201

[K-N-S] D. Kinderlehrer - L. Nirenberg - J. Spruck, to appear.

[L1] H. Lewy, On the reflection laws of second order differential equations in two independent variables, Bull. A.M.S., 65 (1959), pp. 37-58. | MR 104048 | Zbl 0089.08001

[L2] H. Lewy, On the nature of the domain governed by different regimes, Atti del convegno «Metodi valutativi nella fisica-matematica », Accad. Naz. dei Lincei (1975), pp. 181-188.

[M] C. Miranda, Partial Differential Equations of Elliptic Type, Springer-Verlag, 1970. | MR 284700 | Zbl 0198.14101

[N] J. Norbury, Steady plane vortex pairs in an ideal fluid, CPAM, 28 (1975), pp. 679-700. | MR 399645 | Zbl 0338.76015

[P] J. Puel, Un problème de valeurs propres nonlineaire et de frontière libre, C.R.A.S. Paris, 284 (1977), pp. 861-864. | Zbl 0362.35024

[S] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinues, Ann. Inst. Fourier, Grenoble, 15 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[T1] R. Temam, A nonlinear eigenvalue problem: the shape at equilibrium of a confined plasma, Arch. Rat. Mech. Anal., 60 (1975), pp. 51-73. | MR 412637 | Zbl 0328.35069

[T2] R. Temam, Remarks on a free boundary value problem arising in plasma physics, Communications in P.D.E., 2 (1977), pp. 563-585. | MR 602544 | Zbl 0355.35023